Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Numbness and tingling in the upper lip, face and nose. Took generic Zyrtec earlier. Serious something?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
Hello, what would cause numbness and tingling in the upper lip, face and nose (right side mostly)? I took generic Zyrtec earlier in the morning for allergies. I do not have weakness , drooping, slurred speech. I can think and speak normally. I am calm, no noted anxiety.
The sensation feels just like post dental work when the nerve numbing medication begins to wear off. I did not take any other medications lately except the above mentioned and an antihistamine eye drops both eyes . The sensation is gradually subsiding as I write this note.
Posted Sun, 5 May 2013 in Brain and Spine
Answered by Dr. Maruti Karale 1 hour later

Thanks for query.
Cause of such symptoms should be sought as per the symptom duration and associated other clinical features.

Symptoms like as you described can be due to -
-hypocalcemia or hypomagnesemia
-transient ischemic attack

If the symptoms continue to persist and trouble you, visit your local Physician to rule the aforementioned possibilities.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor